# SDR AALA971827

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT OVER FORWARD GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT OVER FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
